Discussions By Condition: I cannot get a diagnosis.

reddening itching swollen lips filling with pus then turning blue

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Antranik
  • May 4, 2007
  • 09:04 AM

Please help identify the cause:

My girlfriend is in terrible condition.

I live in Armenia and the doctors here suck. They tell my girlfriend her symptoms (duh! as if she didn't already know!) and then tell her that she needs to find out what is causing her symptoms. (!!!!) :mad:

Last June after her father died the symptoms first started appearing and continued till November, and then stopped, but just yesterday have reappeared.

First her lips turn very red and itch uncontrollably and then swell up and she gets blisters in her mouth which burn as if she ate hot chili. 2 days later pus starts to fill up in her lips and then the corners of her lips become chapped, cracked and split. She gets a terrible headache and weakness and tiredness fatigue and sore swollen throat and she is unable to drink or eat but says she does not feel hungry. She now also has flu-like symptoms and her eyes hurt and the right side of her face also hurts and her ears also hurt and her breathing is heavy and she seems out of breath. The pain in her throat goes all the way up to her ears. The blue spots are in her mouth and on her lips.

Her veins are also in bad condition which is why I suspected Acidosis or Cyanosis, but I am not sure. Her breath is normal and does not smell of acetone or fruit. However she says she is now getting occasional stabbing pains in her liver.

Please, if anybody has any idea what may be causing this, respond quickly.:(


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?